# SDR SWIA201127383

- Difficulty date: August 28, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 21,557 hours, 17,490 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  (FLT 4508)  REPLACED LANDING GEAR CONTROL PANEL.  P/N 74552-5 S/N 1104
